# SDR DXTA2018010400427

- Difficulty date: December 31, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 8,715 hours, 5,881 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 69480012
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, HAD TO CYCLE THE GEAR 3 - 4 TIMES BEFORE FINALLY LOCKING INTO PLACE.   REMOVED THE NOSE GEAR SQUAT SWITCH AND ACTUATING CAM. INSTALLED NEW SWITCH AND CAM. PERFORMED NOSE GEAR LUBRICATION AND SERVICED NOSE GEAR STRUT. PERFORMED LANDING GEAR EXTENSION & RETRACTION CHECKS 10 TIMES, NO FAULTS NOTED IAW AMM 12-12-00, 32-30-00, 32-30-30, AND 32-60-00.
